MathSciNet Relay Station
MathSciNet bibliographic data
MR478375 (57 #17858) 60J80
Fleischman, Joseph Limiting distributions for branching random fields. Trans. Amer. Math. Soc. 239 (1978), 353–389.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement